Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Insomniac. Using ear buds. Have gatorade propel zero. Why do I keep blacking out?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
For the past 3-4 days I have been finding myself staying up all night and not being able to go to sleep. I have found myself tossing and turning in bed all night. Then being too tired all day to exercise or be productive. I have gotten blackout curtains so it keeps the light out. Sometimes I exercise at 8pm lifting weights. At night I have cherrios with 1% organic milk. In addition I have Gatorade propel zero. In addition I have gotten earbuds to block out the noise. Please advise.
Posted Tue, 22 May 2012 in Congenital Heart Disease
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello and thanks for query.
I understand your concern and help you
Avoid exercises and Gatorade in late evenings.
Exercises stimulate and increases your body temperature making you alert and also there is surge in hormones like epinephrine which again make you alert.
Gatorade also makes you alert as it an energy drink containing anti oxidants and vitamins.
Do exercises in morning and stop worrying
Avoid sleeping pills as they are harmful and habit forming.
I hope to have answered your query however you can revert to me for any follow up query.
Thanks and best of luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor